# SDR VNAA2020070411101

- Difficulty date: July 2, 2020
- Submitted: July 4, 2020
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,010 hours, 35,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD20131A
- Part serial: 130402
- Condition: Inoperative
- Location: Cabin
- Part time: 15,138 hours, 14,283 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT ROW 8 AND 16 INOP.  REMOVED AND REPLACED EPSU BATTERY PACKS NR 2 AND NR 4.  OPS CHECK GOOD ON NR 4 OPS CHECK BAD ON NR 2.  INSPECTED AND FOUND PIN LOOSE ON CONNECTOR 347 FOR EMERGENCY LIGHTS, REINSERTED PIN.  OPS CHECKS GOOD.  (NR2 EPSU P/N:AD2013-1A S/N:130402)(#4 EPSU P/N:2013-1A S/N:110537) / "
